Estimation for the general sample selection models

Wang, Y. G. and Yin, M. (1997) Estimation for the general sample selection models. Australian Journal of Statistics, 39 1: 17-24.

Author Wang, Y. G.
Yin, M.
Title Estimation for the general sample selection models
Journal name Australian Journal of Statistics   Check publisher's open access policy
ISSN 0004-9581
Publication date 1997-04-01
Sub-type Article (original research)
Volume 39
Issue 1
Start page 17
End page 24
Total pages 8
Language eng
Keyword General regression model
Kernel functions
Selection equation
U-statistics
Regression
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Thu, 18 Nov 2010, 00:09:27 EST